American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] P. G. Dodds, B. de Pagter and F. Sukochev. Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators. Trans. Amer. Math. Soc. 368 (2016) 4315-4355.
Abstract, references, and article information   
View Article: PDF

[3] Gelu Popescu. Berezin transforms on noncommutative polydomains. Trans. Amer. Math. Soc. 368 (2016) 4357-4416.
Abstract, references, and article information   
View Article: PDF

[4] Lian Wu. Multipliers for noncommutative Walsh-Fourier series. Proc. Amer. Math. Soc. 144 (2016) 1073-1085.
Abstract, references, and article information   
View Article: PDF

[5] Sjoerd Dirksen. Noncommutative Boyd interpolation theorems. Trans. Amer. Math. Soc. 367 (2015) 4079-4110.
Abstract, references, and article information   
View Article: PDF

[6] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. (Some) earlier work on nc functions. Math. Surveys Monogr. 199 (2014) 167-170.
Book volume table of contents   
View Article: PDF

[7] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC analyticity and convergence of TT series. Math. Surveys Monogr. 199 (2014) 83-123.
Book volume table of contents   
View Article: PDF

[8] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Similarity invariant envelopes and extension of nc functions. Math. Surveys Monogr. 199 (2014) 171-174.
Book volume table of contents   
View Article: PDF

[9] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Higher order nc functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 33-59.
Book volume table of contents   
View Article: PDF

[10] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Introduction. Math. Surveys Monogr. 199 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[11] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 15-32.
Book volume table of contents   
View Article: PDF

[12] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions on nilpotent matrices. Math. Surveys Monogr. 199 (2014) 67-76.
Book volume table of contents   
View Article: PDF

[13] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Direct summands extensions of nc sets and nc functions. Math. Surveys Monogr. 199 (2014) 155-165.
Book volume table of contents   
View Article: PDF

[14] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. The Taylor-Taylor formula. Math. Surveys Monogr. 199 (2014) 61-66.
Book volume table of contents   
View Article: PDF

[15] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC polynomials vs. polynomials in matrix entries. Math. Surveys Monogr. 199 (2014) 77-81.
Book volume table of contents   
View Article: PDF

[16] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Convergence of nc power series. Math. Surveys Monogr. 199 (2014) 125-154.
Book volume table of contents   
View Article: PDF

[17] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Foundations of Free Noncommutative Function Theory. Math. Surveys Monogr. 199 (2014) MR MR3244229.
Book volume table of contents   

[18] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[19] Mehrdad Kalantar. On harmonic non-commutative $L^p$-operators on locally compact quantum groups. Proc. Amer. Math. Soc. 141 (2013) 3969-3976.
Abstract, references, and article information   
View Article: PDF

[20] Fedor Sukochev, Alexandr Usachev and Dmitriy Zanin. On the distinction between the classes of Dixmier and Connes-Dixmier traces. Proc. Amer. Math. Soc. 141 (2013) 2169-2179.
Abstract, references, and article information   
View Article: PDF

[21] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[22] P. G. Dodds and B. de Pagter. The non-commutative Yosida-Hewitt decomposition revisited. Trans. Amer. Math. Soc. 364 (2012) 6425-6457.
Abstract, references, and article information   
View Article: PDF

[23] A. F. Ber and F. A. Sukochev. Commutator estimates in $W^*$-factors. Trans. Amer. Math. Soc. 364 (2012) 5571-5587.
Abstract, references, and article information   
View Article: PDF

[24] Baptiste Olivier. Kazhdan's property $(T)$ with respect to non-commutative $L_{p}$-spaces. Proc. Amer. Math. Soc. 140 (2012) 4259-4269.
Abstract, references, and article information   
View Article: PDF

[25] Xu-Jian Huang. Completely positive matrix numerical index on matrix regular operator spaces. Proc. Amer. Math. Soc. 140 (2012) 3161-3167.
Abstract, references, and article information   
View Article: PDF

[26] Turdebek N. Bekjan. Characterization of subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1121-1126. MR 2745664.
Abstract, references, and article information   
View Article: PDF

[27] Marius Junge and Javier Parcet. Mixed-norm inequalities and operator space $L_p$ embedding theory. Memoirs of the AMS 203 (2010) MR 2589944.
Book volume table of contents   

[28] Kyung Hoon Han. Noncommutative $L_p$-space and operator system. Proc. Amer. Math. Soc. 137 (2009) 4157-4167. MR 2538576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David P. Blecher and Louis E. Labuschagne. Applications of the Fuglede-Kadison determinant: Szegö's theorem and outers for noncommutative $H^p$. Trans. Amer. Math. Soc. 360 (2008) 6131-6147. MR 2425707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Arveson. The noncommutative Choquet boundary. J. Amer. Math. Soc. 21 (2008) 1065-1084. MR 2425180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia